# SDR UIEA2024101601035

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE STA 348 AND RBL 23 TO RBL33 AT PASSENGER CABIN.( CORROSION WAS REWORKED, EVALUATED AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS PER SRM 53-00-51-1A-1. NO FURTHER DEFECTS NOTED. )
